# SDR 95ZZZX1625

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 7000010101
- Condition: Malfunction
- Location: Lt Mlg Downlock
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ATL - FLT 134 - DURING APPROACH, LEFT GEAR UNSAFE LIGHT INITIATED A GO-AROUND.  LANDED IN ATL, NO TROUBLE REPORTED.  REMOVED AND REPLACED THE LEFT GEAR DOWNLOCK SWITCH AND CONNECTOR.
